# SDR 06FDEA3003

- Difficulty date: August 18, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 29,153 hours, 107,079 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING C-1 CHECK, AGING AIRCRAFT INSPECTION IDENTIFIED EXTERNAL FUSELAGE SKIN REPAIR INSTALLED WITHOUT FAA APPROVED DATA.  REPAIR IS LOCATED AT STA 950 AT STR 28L.  REMOVED AND REPLACED REPAIR REF: B727 SRM 53-30-3 FIG 1 PG 8.
